# SDR DALA2016031702047

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 329-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN LONGERON 9 - 24R BS 629 - 700 MID CARGO BAY DOOR FRAME.  CORROSION REMOVED IAW SRM 51-10-3, PAR 26, 14, 21 UT MD/DC NDT SPM 04-00-07, PAR 5, FIG 3.
